Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 483784, 7 pages
http://dx.doi.org/10.1155/2014/483784
Research Article

On Nil-Symmetric Rings

1Department of Mathematics, Albert Einstein School of Physical Sciences, Assam University, Silchar, Assam 788011, India
2Department of Mathematics, Netaji Subhas Mahavidyalaya, Udaipur, Tripura 799120, India

Received 4 May 2014; Accepted 17 September 2014; Published 16 October 2014

Academic Editor: Li Guo

Copyright © 2014 Uday Shankar Chakraborty and Krishnendu Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Lambek, “On the representation of modules by sheaves of factor modules,” Canadian Mathematical Bulletin, vol. 14, pp. 359–368, 1971. View at Google Scholar · View at MathSciNet
  2. D. D. Anderson and V. Camillo, “Semigroups and rings whose zero products commute,” Communications in Algebra, vol. 27, no. 6, pp. 2847–2852, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. P. M. Cohn, “Reversible rings,” Bulletin of the London Mathematical Society, vol. 31, no. 6, pp. 641–648, 1999. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. L. Motais de Narbonne, “Anneaux semi-commutatifs et unis riels anneaux dont les id aux principaux sont idempotents,” in Proceedings of the 106th National Congress of Learned Societies (Perpignan, 1981), pp. 71–73, Bib Necklace, Paris, France, 1982.
  5. M. B. Rege and S. Chhawchharia, “Armendariz rings,” Proceedings of the Japan Academy, vol. 73, no. 1, pp. 14–17, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. Z. Liu and R. Zhao, “On weak Armendariz rings,” Communications in Algebra, vol. 34, no. 7, pp. 2607–2616, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. R. Antoine, “Nilpotent elements and Armendariz rings,” Journal of Algebra, vol. 319, no. 8, pp. 3128–3140, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. R. Mohammadi, A. Moussavi, and M. Zahiri, “On nil-semicommutative rings,” International Electronic Journal of Algebra, vol. 11, pp. 20–37, 2012. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Huh, H. K. Kim, N. K. Kim, and Y. Lee, “Basic examples and extensions of symmetric rings,” Journal of Pure and Applied Algebra, vol. 202, no. 1–3, pp. 154–167, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. L. Ouyang and H. Chen, “On weak symmetric rings,” Communications in Algebra, vol. 38, no. 2, pp. 697–713, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. N. Agayev, G. Güngöroğlu, A. Harmanci, and S. Halıcıoğlu, “Central Armendariz rings,” Bulletin of the Malaysian Mathematical Sciences Society, vol. 34, no. 1, pp. 137–145, 2011. View at Google Scholar · View at MathSciNet
  12. C. Huh, Y. Lee, and A. Smoktunowicz, “Armendariz rings and semicommutative rings,” Communications in Algebra, vol. 30, no. 2, pp. 751–761, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  13. G. Kafkas, B. Ungor, S. Halicioglu, and A. Harmanci, “Generalized symmetric rings,” Algebra and Discrete Mathematics, vol. 12, no. 2, pp. 72–84, 2011. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. R. C. Courter, “Finite-dimensional right duo algebras are duo,” Proceedings of the American Mathematical Society, vol. 84, no. 2, pp. 157–161, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. T.-K. Lee and Y. Zhou, “Armendariz and reduced rings,” Communications in Algebra, vol. 32, no. 6, pp. 2287–2299, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  16. N. K. Kim and Y. Lee, “Extensions of reversible rings,” Journal of Pure and Applied Algebra, vol. 185, no. 1–3, pp. 207–223, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. D. D. Anderson and V. Camillo, “Armendariz rings and Gaussian rings,” Communications in Algebra, vol. 26, no. 7, pp. 2265–2272, 1998. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus